Simple groups with prescribed local structure
Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010), p. 197-201
@article{RSMUP_2010__124__197_0,
     author = {Puglisi, Orazio},
     title = {Simple groups with prescribed local structure},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {124},
     year = {2010},
     pages = {197-201},
     zbl = {1229.20024},
     mrnumber = {2752685},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2010__124__197_0}
}
Puglisi, Orazio. Simple groups with prescribed local structure. Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010) pp. 197-201. http://www.numdam.org/item/RSMUP_2010__124__197_0/

[D] F. Del Castillo, Modular permutations on Z, Rend. Sem. Mat. Univ. Padova, 118 (2007), pp. 147--158. | Numdam | MR 2378393 | Zbl 1166.20002

[DES1] M. R. Dixon - M. J. Evans - H. Smith, Embedding groups in locally (soluble-by-finite) simple groups, J. Group Theory, 9 (2006), pp. 383--395. | MR 2226620 | Zbl 1120.20030

[DES2] M. R. Dixon - M. J. Evans - H. Smith, Simple groups with prescribed local properties, J. Group Theory, 12 (2009), pp. 745--752. | MR 2554765 | Zbl 1192.20017

[DES3] M. R. Dixon - M. J. Evans - H. Smith, Some simple locally (soluble-by-finite) groups, pp. 79--89 in Ischia Group Theory 2008, M. Bianchi, P. Longobardi, M. Maj and C. M. Scoppola (eds.), World Scientific (2009). | Zbl 1201.20025